# SDR 2005FA0000984

- Difficulty date: July 6, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Interference
- Location: Cabin
- Part time: 333 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR REMAINS DOWN WHEN GEAR HANDLE IS SELECTED FOR GEAR UP.  MAINTENANCE TECH TROUBLESHOOT GEAR SYS AND FOUND THAT THE DYNAMIC RELAY WAS INTERMITTENT.  NO RECOMMENDATION AT THIS TIME.  DYNAMIC RELAY MFD 0445. (K)
